A method of successive diffractions in the problem of radiation from the open end of a waveguide
Doklady Akademii Nauk, Tome 219 (1974) no. 3, pp. 574-577
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_219_3_a16,
author = {R. Kh. Khestanov},
title = {A method of successive diffractions in the problem of radiation from the open end of a waveguide},
journal = {Doklady Akademii Nauk},
pages = {574--577},
year = {1974},
volume = {219},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_219_3_a16/}
}
R. Kh. Khestanov. A method of successive diffractions in the problem of radiation from the open end of a waveguide. Doklady Akademii Nauk, Tome 219 (1974) no. 3, pp. 574-577. http://geodesic.mathdoc.fr/item/DAN_1974_219_3_a16/